Hello Everyone...I'm new here!
Results 1 to 14 of 14
  1. #14
    Bronze Phenster txchic's Avatar
    Join Date
    Jun 2008
    Location
    Houston Texas
    Posts
    39
    Photos
    View albums

    Default

    Hey there!
    Welcome to the boards. Sorry you are having some weird side effects...
    I have been on phen for almost 5 weeks.. I still havent gotten to a point that I am not hungry..
    It is a different kind of feeling though.. My stomach will growl but I dont need to eat right away..very hard to explain.. but it still sounds a bit different from what you are feeling..

    Where in Texas do you live?
    Houston Texas


    325 -highest weight started weight watchers & exercise

    265 - starting weight 06/19/2008 (on phen)

    215- Current weight 08/09

  2. Advertising
    advertising
     

  3. #13
    Silver Phenster crazycheylove's Avatar
    Join Date
    Jun 2008
    Location
    Hickville
    Posts
    266
    Photos
    View albums

    Default Angela

    I'm am taking 37.5. Half in am and other half a few hours later. It's like it is having the exact opposite effect with me. Making me hungry instead of not. I always knew I'd be a candidate for the medical oddity museum

  4. #12
    Silver Phenster crazycheylove's Avatar
    Join Date
    Jun 2008
    Location
    Hickville
    Posts
    266
    Photos
    View albums

    Default

    I don't think I'm getting any fiber. Maybe that will help....but shouldn't the phen be making me not hungry?

  5. #11
    Platinum Phenster Angela C's Avatar
    Join Date
    Jun 2007
    Location
    Michigan
    Posts
    1,912
    Photos
    View albums

    Default

    What dosage of Phen are you taking? How many milligrams?

  6. #10
    Silver Phenster RhondaB's Avatar
    Join Date
    May 2008
    Location
    Southwestern Virginia
    Posts
    225
    Photos
    View albums

    Default

    Just wanted to say hi and welcome. I have to add Kellbell.....I've not saw you on here before. You are freaking gorgeous!!! Okay, back to the thread lol
    I'm in ONEDERLAAAAANNNDDD!!




    Use myspace all day long lol. Add me if you would like to chat

    http://www.myspace.com/rhondascanlon

  7. #9
    Silver Phenster Kellbell19111's Avatar
    Join Date
    Jul 2008
    Location
    USA
    Posts
    114
    Photos
    View albums

    Default Hi Crazy

    Are you getting enough fiber? I did the low carb high protein thing about a year ago, wanted to lose weight before I got pregnant for the second time... it worked in 2 months I lost about 17lbs, however I was freaking starving all day long, I had to up my fiber intake cause it helped fill me up in between meals, I bought fiber sure and the chewable ones, the fiber sure is a white powder you can add to drinks or pasta sauce cause it has no taste, the chewables are nice cause they make me feel like I'm eating candy, the fiber still helps cause you can get backed up from the Phen and the high protein diet. Just a suggestion, either one is good.

    Post-Pregnancy Weight 215 on 5/5/08
    SW 189 : 7/1/08 - Started Phen
    CW 175 : 7/31/08
    CW 167 : 9/5/08
    CW 164 : 9/30/08
    CW 160 : 11/10/08
    BREAK FROM PHEN 12/1/08 - 1/4/09
    CW 160 : 1/8/09

    Mini Goal : #1 Lose 10lbs in a month of July (GOAL MET)
    Mini Goal : #2 165 by 9/19/08 (GOAL MET)
    Mini Goal : #3 160 by 11/10/08 (GOAL MET)
    Mini Goal : #4 155 by 1/30/09
    Goal 125


    (NOTHING TASTES AS GOOD AS THIN FEELS!)

  8. #8
    Silver Phenster crazycheylove's Avatar
    Join Date
    Jun 2008
    Location
    Hickville
    Posts
    266
    Photos
    View albums

    Default

    The weird thing is that my stomach is growling all the time! Even when I eat some jerky or a boiled egg, or even a whole meal it's still hungry and I still want more. I never felt like I wanted or needed to eat all the time before taking phen???? I just don't get it....But I am doing high protein low carb right now....I hate it!!!! Very much, but is what doc wants me to be on, so I am

  9. #7
    Diamond Phenster benson012094's Avatar
    Join Date
    Dec 2005
    Location
    Denver
    Posts
    2,930
    Photos
    View albums

    Default

    When that happens to me, I eat something small, like a boiled egg, and then a big glass of water.

    Have you decided which type of weight loss plan you will be using....low carb, low cal, portion control, diet and exercise?
    -------------------
    You must be the change you want to see in the world. - Gandhi

  10. #6
    Silver Phenster crazycheylove's Avatar
    Join Date
    Jun 2008
    Location
    Hickville
    Posts
    266
    Photos
    View albums

    Smile Thanks

    I was thinking it was because of the high protein and low carbs, that maybe I was used to having more carbs so my body thinks its starving. But I cheated a little to see if it would help and it didn't help to get some more carbs in me. ??????? Time will tell....I can tell that I'm not as starving today, but I'm still very very hungry, and I just ate like 2 minutes ago.

  11. #5
    Diamond Phenster gothprincess's Avatar
    Join Date
    Mar 2008
    Location
    Hell...
    Posts
    2,398
    Photos
    View albums

    Default

    Welcome!! Give your body time to adjust to the phen, and hopefully the hunger pangs will go away. Good luck!!

  12. #4
    Platinum Phenster i82much's Avatar
    Join Date
    Jul 2008
    Location
    Michigan, United States
    Posts
    1,447
    Photos
    View albums

    Default

    Good to meet you!
    when my husband and I start eating low-carb we get the munchies. Its seems like we have to snack all day. I guess its our body try to adjust to not having carbs. its really bad. we snack on lunch mt and pepperoni and cheese and pork rinds and avacado and black olives. Its getting kinda sick huh? This time on atkins i'm trying not to do that. I have not had a single pork rind! (pat myself on the back) Well i dont know why i had to tell you all that, but maybe are you just getting used to low-carb?

  13. #3
    Platinum Phenster i82much's Avatar
    Join Date
    Jul 2008
    Location
    Michigan, United States
    Posts
    1,447
    Photos
    View albums

    Default

    when my husband and I start eating low-carb we get the munchies. Its seems like we have to snack all day. I guess its our body try to adjust to not having carbs. its really bad. we snack on lunch mt and pepperoni and cheese and pork rinds and avacado and black olives. Its getting kinda sick huh? This time on atkins i'm trying not to do that. I have not had a single pork rind! (pat myself on the back) Well i dont know why i had to tell you all that, but maybe are you just getting used to low-carb?

  14. #2
    Silver Phenster socialite's Avatar
    Join Date
    Jul 2008
    Location
    Oklahoma
    Posts
    457
    Photos
    View albums

    Default

    Hello and glad u joined. If ur looking for a supportive forum, well u have found the best. Since u have been viewing the posts prior to joining, I am sure u can tell this is a great group of people and it is a lot of fun. Yes they will get u up off ur @ss if u start falling off!

  15. #1
    Silver Phenster crazycheylove's Avatar
    Join Date
    Jun 2008
    Location
    Hickville
    Posts
    266
    Photos
    View albums

    Smile Hello Everyone...I'm new here!

    Hello to all! I've been lurking for a while, but have decided to finally post so I can get to know you ladies. First I would like to say what an inspiration you all are to me. I started phen 4 days ago and was so excited. But my excitement faded when I was having what I would call a weird side effect. Soon after I would take my phen, my stomach would start growling and I would be soooooo hungry!!! I had never experienced a hunger like this before, all I wanted to do was eat and eat and eat and eat some more. It has happened everyday, it's like no matter what I eat, I can't fill my stomach up. I drink 16 oz. of water when I feel the pangs, and nothing. It doesn't help. I was going mad...still am actually but it's been my will power alone that has made me not eat my entire house and family. I searched the boards here hoping someone else was a freak like me, and I found a few that would describe the same thing, but it was years ago, and they never came back with an update so I could find out it it eventually goes away. I thought I would give it a week, then call doc and see what's up. The point of this med is as an appetite suppressent correct? I'm getting a little sad thinking it may not work for me...but I'll stick it out a few more days. That is the only side effect I have. No increased energy, no sleeplessness, no headaches, not really getting dry mouth. I do have to pee every 5 minutes!!!!

    Anyway....let me tell you a little about me....I'm 30...just turned, weigh 251 5'4". Need to lose over 100 lbs. Can it be done....I dunno, but I'm gonna try!!!! I'm eating high protein low carb....which is really ****ing for me cause I love love love love carbs!!!!

    I'm very excited to be able to chat with you all and have someone to help support me and tell me to get off my lazy *ss and do something....which i have yet to do........was hoping to get that energy boost.......maybe in time. Talk to you all soon

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •